0
RESEARCH PAPERS

Solutions of Laminar Jet Flow Problems for Non-Newtonian Power-Law Fluids

[+] Author and Article Information
E. M. Mitwally

H. A. Simons Int’l Ltd., Vancouver, B.C.

J. Fluids Eng 100(3), 363-366 (Sep 01, 1978) (4 pages) doi:10.1115/1.3448682 History: Received April 21, 1977; Online October 12, 2010

Abstract

Solutions are presented for laminar flow of non-Newtonian power-law fluids. The flow configurations cover the two-dimensional plane and radial free jets, the axisymmetrical (circular) free jet, and the plane and radial wall jets. When the flow behavior index is unity, the present results agree well with those already published for the case of Newtonian fluids.

Copyright © 1978 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Related

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In